EconPapers    
Economics at your fingertips  
 

SEMIPARAMETRIC TIME SERIES REGRESSION

Young K. Truong and Charles J. Stone

Journal of Time Series Analysis, 1994, vol. 15, issue 4, 405-428

Abstract: Abstract. Let (Xi, Yi), i= 0, pL 1,… denote a bivariate stationary time series with Xi being Rd‐valued and Yi being real‐valued. We consider the regression model Yi=θ(Xi) +Zi, where θ(·) is an unknown function and Zi is an autoregressive process. Given a realization of length n, we examine the problem of estimating the nonparametric function θ(·) and the parametric component Zi. Under appropriate regularity conditions, it is shown that both components can be optimally estimated.

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1994.tb00202.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:4:p:405-428

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:15:y:1994:i:4:p:405-428